# SDR TWRA96314

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 591215
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND UPPER DECK FLOOR STRIP EVAC LIGHT IS INOP.  REPLACED WIRE FROM POWER SOURCE TO EVAC STRIP.  OPS CHECKED NORMAL PER MM 33-59-00.  (M)
